# SDR SWAA020171

- Difficulty date: January 23, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 11,072 hours, 6,555 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 6937307300
- Part serial: D03186
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DIVERSION, AT CRUISE ALTITUDE GOT A WHEEL WELL FIRE WARNING.  REMOVED AND REPLACED P8-1 ENG AND APU FIRE CONTROL PANEL.  FUNCTIONAL AND OPS CK GOOD PER MM.
